# SDR ASAA2017092122123

- Difficulty date: September 21, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 59,534 hours, 27,233 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Flange
- Condition: Corroded
- Location: Bs 1088 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD BS 1088 OPENING FOR APU INLET UPPER MATING FLANGE IS CORRODED.   ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-80-08-1A1,  REMOVED FLANGE, FABRICATED A NEW FLANGE AND INSTALLED IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0.
